Alert archive / Montana / Wind Advisories in 2007

Wind Advisory 7, NWS Billings, MT

February 17, 2007Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Feb 17, 2007, 9:28 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Feb 17, 2007, 8:00 PM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2007, 9:28 AM MST (16:28 UTC)
In effect from
Feb 17, 2007, 8:00 PM MST
Expired
Feb 18, 2007, 9:06 AM MST
In force
13 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 4.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2007-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2007-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2506 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBYZ 171628
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
928 AM MST SAT FEB 17 2007

.INCREASING WESTERLY WINDS ALOFT WILL CREATE FAVORABLE CONDITIONS
FOR STRONG WINDS THIS EVENING AND EARLY MORNING SUNDAY. WINDS WILL
THEN DROP BELOW ADVISORY CRITERIA MID MORNING SUNDAY.

MTZ065-180000-
/O.NEW.KBYZ.WI.Y.0007.070218T0300Z-070218T1600Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
928 AM MST SAT FEB 17 2007

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST
SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS UP TO 65
EARLY THIS EVENING. THE PERIOD OF STRONGEST WINDS SHOULD BE FROM
AROUND 4 AM TO 7 AM EARLY SUNDAY MORNING. WINDS WILL THEN DECREASE
BY NOON TO BELOW ADVISORY CRITERIA...BUT REMAIN GUSTY SOUTHWEST 20
TO 30 MPH THROUGH THE DAY. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...DRIVERS OF HIGH
PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY
STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. 


$$

MTZ066-180000-
/O.NEW.KBYZ.WI.Y.0007.070218T0300Z-070218T1600Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
928 AM MST SAT FEB 17 2007

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST
SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO NEAR
70 MPH EARLY THIS EVENING. THESE STRONG WINDS WILL CONTINUE
THROUGH THE NIGHT...THEN DECREASE BY MID MORNING SUNDAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH
WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER RIVER
AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED
FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY
LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER
CREEK ROAD.


$$
3 follow-up statements
000 
WWUS75 KBYZ 172123
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
223 PM MST SAT FEB 17 2007

.INCREASING WESTERLY WINDS ALOFT WILL CREATE FAVORABLE CONDITIONS
FOR STRONG WINDS THIS EVENING AND EARLY MORNING SUNDAY. WINDS
WILL THEN DROP BELOW ADVISORY CRITERIA MID MORNING SUNDAY.

MTZ065-180600-
/O.CON.KBYZ.WI.Y.0007.070218T0300Z-070218T1600Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
223 PM MST SAT FEB 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS UP TO
65 EARLY THIS EVENING. THE PERIOD OF STRONGEST WINDS SHOULD BE
FROM AROUND 4 AM TO 7 AM EARLY SUNDAY MORNING. WINDS WILL THEN
DECREASE BY NOON TO BELOW ADVISORY CRITERIA...BUT REMAIN GUSTY
SOUTHWEST 20 TO 30 MPH THROUGH THE DAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...DRIVERS OF HIGH
PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY
STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS.

$$

MTZ066-180600-
/O.CON.KBYZ.WI.Y.0007.070218T0300Z-070218T1600Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
223 PM MST SAT FEB 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO NEAR
70 MPH EARLY THIS EVENING. THESE STRONG WINDS WILL CONTINUE
THROUGH THE NIGHT...THEN DECREASE BY MID MORNING SUNDAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH
WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER
RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE
EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH
SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF
FIDDLER CREEK ROAD.

$$
000 
WWUS75 KBYZ 180405
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
905 PM MST SAT FEB 17 2007

.A DEVELOPING TROUGH OF LOW PRESSURE IN CENTRAL MONTANA WILL
PRODUCE STRONG WINDS ALONG THE UPPER YELLOWSTONE AND UPPER
STILLWATER RIVER VALLEYS TONIGHT INTO SUNDAY MORNING.


MTZ065-181200-
/O.CON.KBYZ.WI.Y.0007.000000T0000Z-070218T1600Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
905 PM MST SAT FEB 17 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH
AFTER MIDNIGHT. THE PERIOD OF STRONGEST WINDS SHOULD BE FROM
AROUND 4 AM TO 8 AM EARLY SUNDAY MORNING. WINDS WILL DECREASE BY
LATE MORNING TO BELOW ADVISORY CRITERIA...BUT REMAIN GUSTY AT 25
TO 35 MPH THROUGH THE DAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...DRIVERS OF HIGH
PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY
STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS.

$$

MTZ066-181200-
/O.CON.KBYZ.WI.Y.0007.000000T0000Z-070218T1600Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
905 PM MST SAT FEB 17 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO NEAR
70 MPH BY MIDNIGHT. THESE STRONG WINDS WILL CONTINUE THROUGH THE
NIGHT...THEN DECREASE BY LATE MORNING SUNDAY. THOUGH THE WINDS
WILL DECREASE BELOW ADVISORY CRITERIA...THEY WILL REMAIN GUSTY AT
25 TO 35 MPH THROUGH SUNDAY AFTERNOON.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH
WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER
RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE
EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH
SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF
FIDDLER CREEK ROAD.

$$

JKL
000 
WWUS75 KBYZ 181606
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
906 AM MST SUN FEB 18 2007

MTZ065-066-181715-
/O.CAN.KBYZ.WI.Y.0007.000000T0000Z-070218T1600Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
906 AM MST SUN FEB 18 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WINDS OVER MUCH OF THE ADVISORY AREA HAVE WEAKENED BELOW ADVISORY
CRITERIA THIS MORNING. WINDS ARE STILL OCCASIONALLY REACHING
ADVISORY CRITERIA AT THE LIVINGSTON AIRPORT THIS HOUR...ALTHOUGH
NOT AT THE DOT SITE IN LIVINGSTON. HOWEVER...AS THE ATMOSPHERE MIXES OUT
OVER THE NEXT HOUR OR SO THESE WIND SPEEDS WILL ALSO DIMINISH.
THEREFORE THE WINDS ADVISORY HAS BEEN CANCELLED.

GUSTY CROSSWINDS WILL CONTINUE ALONG PORTIONS OF INTERSTATE 90
BETWEEN LIVINGSTON AND SPRINGDALE FOR THE NEXT HOUR OR TWO. PLEASE
CONTINUE TO USE CAUTION TRAVELING THROUGH THIS CORRIDOR...ESPECIALLY
PERSONS DRIVING HIGH PROFILE VEHICLES.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Feb 17, 9:12 AM MST, 16 minutes earlier.

Area forecast discussion, Feb 17, 9:12 AM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
912 AM MST SAT FEB 17 2007

.SHORT TERM...VALID FOR TDY AND SUN...

UPPER RIDGE TO BUILD OVER THE AREA TODAY PROVIDING DRY DAY TODAY
WITH MILD TEMPERATURES. FORECAST IN VERY GOOD SHAPE...AND HAVE
ONLY TWEAKED TEMPERATURES A TAD. MAIN CHALLENGE THIS PACKAGE IS
POSSIBILITY OF ADVISORY OR HIGHER WINDS UP UPPER YELLOWSTONE
VALLEY TONIGHT AND EARLY SUNDAY MORNING...AS UPPER FLOW TURNS
WESTERLY AND PRESSURE FALLS CONTINUE EASTERN SLOPES. LATEST MET
GUIDANCE CONTINUES TO POINT TO A BRIEF POSSIBLE HIGH WIND EVENT.
GFS/NAM BOTH SUPPORT AT LEAST ADVISORY CRITERIA WINDS...ALTHOUGH
NAM IS MUCH STRONGER WITH LOW LEVEL WINDS...BOTH SUPPORT A VERY
GOOD LOW LEVEL INVERSION AND SURFACE PRESSURE GRADIENT TO SUPPORT
GAP WINDS...THUS WILL GO AHEAD AND RAISE WINDS A BIT...WHICH WILL
GET THEM INTO ADVISORY CRITERIA. ALSO WILL UPDATE SKY COVER TO
MOSTLY CLEAR TODAY INTO TONIGHT. RASCH

.LONG TERM...VALID FOR MON...TUE...WED...THU...FRI...

THE EXTENDED PERIOD WILL FEATURE A SYSTEM AFFECTING THE AREA ON
MON...FOLLOWED BY ZONAL FLOW THROUGH MIDWEEK...THEN A TRANSITION
TO SW FLOW ALOFT AS A TROUGH AMPLIFIES ALONG THE PACIFIC COAST AND
HEADS EAST INTO THE AREA FOR FRI. THE MON SYSTEM FEATURED FAIRLY
GOOD AGREEMENT AMONGST THE OPERATIONAL MODELS AND GFS ENSEMBLE
MEMBERS LENDING CONFIDENCE TO BECOMING A BIT MORE SPECIFIC WITH
POPS. AN UPPER TROUGH WILL SWING ACROSS THE AREA ON MON WHILE ITS
ASSOCIATED SURFACE LOW WILL MOVE E THROUGH WY. THE BEST CHANCES
FOR PRECIP WILL BE OVER THE W MOUNTAINS DUE TO MOIST W FLOW ALOFT
AND ACROSS PORTIONS OF THE S DUE TO LIFT ASSOCIATED WITH THE LOW.
THUS...RAISED POPS OVER THESE AREAS. THE MODELS MOVED THE SYSTEM E
FAIRLY QUICKLY SO POPS MAY EVENTUALLY NEED TO BE LOWERED LATER IN
THE DAY. KEPT THE POPS OVER THE E MON NIGHT FOR NOW...BUT IF
FASTER SYSTEM MOVEMENT CONTINUES TO LOOK LIKELY...THEN WILL NEED
TO DRY OUT THIS PERIOD. 700 MB TEMPS DROP TO AROUND -14 DEG C
MON...SO LOWERED TEMPS OVER THE MOUNTAINS. MOUNTAIN POPS LOOKED
GOOD FOR TUE AND TUE NIGHT GIVEN THE ZONAL FLOW ALOFT. NUDGED POPS
UP ABOVE CLIMO VALUES DUE TO THIS FAVORABLE FLOW FOR MOUNTAIN
PRECIP. SHOULD BE FAIRLY WARM DUE TO THE WEST FLOW. NUDGED TEMPS
UP IN THE E A LITTLE TOWARD ADJMEX.

ON WED...ZONAL FLOW WILL BE TRANSITIONING TO SW FLOW AND MODELS
INDICATED THAT A WARM FRONT WILL BE IN THE VICINITY WED NIGHT.
POPS OVER THE W AND CENTRAL ZONES LOOKED REASONABLE ASSUMING THE
WARM FRONT REMAINS N OF THE AREA. RAISED TEMPS IN THE BIG HORNS A
LITTLE BASED ON FAIRLY WARM AIR AT 700 MB.

AS UPPER TROUGH MOVES E INTO THE AREA THU THROUGH FRI...FORECAST
BECOMES MORE UNCERTAIN. THESE SYSTEMS OFTEN SPLIT AND MODELS HAVE
DIFFICULT TIME RESOLVING THE SPLIT. DID NOT CHANGE POPS WHICH
LOOKED FINE FOR NOW. MADE ONLY MINOR TEMP ADJUSTMENTS. ARTHUR

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL ACROSS THE ROUTES TODAY AND TONIGHT.
STRONG WINDS WILL DEVELOP ALONG THE FRONT RANGE OF THE ROCKIES
THIS EVENING WITH SOUTHWEST WINDS OF 40 TO 50 MPH GUSTING TO NEAR
70 MPH EXPECTED IN THE LIVINGSTON VICINITY OVERNIGHT. CHAMBERS

&&

.PRELIMINARY POINT TEMP/POPS...

    TDY SUN     MON     TUE     WED     THU     FRI
-------------------------------------------------------
BIL 044 029/046 024/042 024/045 029/045 027/040 022/038
    0/N 00/B    23/O    00/B    02/W    22/O    22/S
LVM 045 037/048 026/041 024/044 037/045 025/040 023/038
    0/N 01/N    24/O    02/O    22/W    22/O    23/S
HDN 043 025/047 022/040 021/045 022/046 020/043 018/042
    0/U 00/U    02/O    10/B    01/B    11/B    22/S
MLS 042 021/042 019/039 019/039 021/042 023/036 016/034
    0/U 00/U    02/O    20/B    00/B    00/B    23/S
4BQ 041 027/046 021/039 020/044 021/046 023/045 017/040
    0/U 00/U    03/O    20/B    00/B    00/B    23/S
BHK 036 016/041 016/035 015/040 018/040 018/034 014/032
    0/B 00/U    02/O    20/B    00/B    00/B    23/S
SHR 042 017/047 019/043 017/044 018/042 018/042 018/040
    0/U 00/U    03/O    20/B    01/B    11/B    23/S

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST
      SUNDAY FOR ZONES 65-66.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Feb 17, 3:27 AM MST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
327 AM MST SAT FEB 17 2007

MTZ028>042-056>058-063-064-067-068-WYZ098-099-181030-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS-
NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
327 AM MST SAT FEB 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL BE
POSSIBLE OVERNIGHT IN THE LIVINGSTON AREA AND THE BEARTOOTH
FOOTHILLS...INCLUDING NYE. AT THIS TIME...THE STRONGEST PERIOD OF
WINDS IS EXPECTED FROM EARLY THIS EVENING UNTIL JUST AFTER
MIDNIGHT...THOUGH GUSTY WINDS ARE EXPECTED TO OCCUR THROUGH THE
ENTIRE NIGHT.

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
SUNDAY MORNING AND EARLY SUNDAY AFTERNOON IN THE LIVINGSTON AREA
AND THE BEARTOOTH FOOTHILLS...INCLUDING NYE. WINDS ARE EXPECTED
TO DIMINISH BY EARLY SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ065-066-181030-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
327 AM MST SAT FEB 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT
SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL BE
POSSIBLE OVERNIGHT...ESPECIALLY IN THE LIVINGSTON AND NYE AREAS.
AT THIS TIME...THE STRONGEST PERIOD OF WINDS IS EXPECTED FROM
EARLY THIS EVENING UNTIL JUST AFTER MIDNIGHT...THOUGH GUSTY WINDS
ARE EXPECTED TO OCCUR THROUGH THE ENTIRE NIGHT.

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
SUNDAY MORNING AND EARLY SUNDAY AFTERNOON...ESPECIALLY IN THE
LIVINGSTON AND NYE AREAS. WINDS ARE EXPECTED TO DIMINISH BY EARLY
SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Montana, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.